# SDR SWAA2022081630247

- Difficulty date: July 17, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 AND LBBL 6.97 SUPPORT BRACKET AT AIR CONDITIONING BAY 2022-368420 / [01] REPLACED BODY STATION 540 AND LBBL 6.97 SUPPORT BRACKET AT AIR CONDITIONING BAY AT LT SIDE IAW B737-700 SRM 51-40-02-0G-0;[02] CORRECTIVE STEP 1  REPLACED SUPPORT BRACKET AT AIR CONDITIONING BAY ON BODY STATION 540 AND LBBL 6.97 AT LT SIDE IAW B737-700 SRM 51-40-02-0G-0;[03] REPLACED SUPPORT BRACKET AT AIR CONDITIONING BAY ON BODY STATION 540 AND LBBL 6.97 AT LT SIDE IAW B737-700 SRM 51-40-02-0G-0
